Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Having full body ache, headache, runny and stuffy nose. How to get cured?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
im 20 years old. male. i have full body aches. headaches. nose changing between runny and stuffy clear mucus through nose but XXXXXXX mucus when i hack. just an all over shitty feeling. no fever. my throat gets dry really fast too.
Posted Mon, 3 Sep 2012 in Ear, Nose and Throat Problems
Answered by Dr. Raju A.T 3 hours later

Thanks for your query.

The symptoms you mentioned are typically seen in Viral Coryza (common cold).

Symptomatic treatment with antihistaminics and Pain killers is mainstay management in such conditions.

Do take the below
Tab Benadryl once in night after food for three days.
Tab Motrin 400 mg twice daily for three days.
Nasivion Decongestant Nasal drops , 4 drops into each nostril twice daily for three days.

Also the viral fevers tend to reduce the local immunity and make one prone to secondary bacterial infections.Taking prophylactic antibiotics would be essential .Do discuss his with your treating doctor and get a prescription for the same.

Hope I answered your query.

Wish you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor